Factorizations of Finite Groups.
Mathematische Zeitschrift, Tome 185 (1984), pp. 373-402
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__185_173409,
author = {Udo Preiser},
title = {Factorizations of {Finite} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {373--402},
year = {1984},
volume = {185},
zbl = {0536.20013},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__185_173409/}
}
Udo Preiser. Factorizations of Finite Groups.. Mathematische Zeitschrift, Tome 185 (1984), pp. 373-402. http://geodesic.mathdoc.fr/item/MZ_1984__185_173409/